Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


neuropathy and hyroxyurea
Dec 26, 2000

i have read on thebody website that hyrdoxyurea alone can cause peripheral neuropathy but cannot find any references here or on medline. please give me more information regarding this new clinical finding.

thanks.

Response from Dr. Henry

In the setting of HIV infection hydroxyurea is only used with meds (ddI and D4T) that are already linked to neuropathy. It is likely that the rates of neuropathy are increased when either or both of those drugs are used with hydroxyurea. It is very unusual to experience neuropathy due to hydroxyurea alone. KH

Keith Henry, M.D.



Previous
Response to:Natural remedies to offset insomnia caused by Combivir and Sustiva
Next
Protease inhibitors and increased risk of heart attack

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement